The Michigan Mathematical Journal

Representing homology classes of almost definite $4$-manifolds.

Terry Lawson

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 34, Issue 1 (1987), 85-91.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003485

Digital Object Identifier
doi:10.1307/mmj/1029003485

Mathematical Reviews number (MathSciNet)
MR873022

Zentralblatt MATH identifier
0624.57019

Subjects
Primary: 57R95: Realizing cycles by submanifolds
Secondary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]

Citation

Lawson, Terry. Representing homology classes of almost definite $4$-manifolds. Michigan Math. J. 34 (1987), no. 1, 85--91. doi:10.1307/mmj/1029003485. https://projecteuclid.org/euclid.mmj/1029003485


Export citation